# SDR CALA2025040703585

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,602 hours, 22,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - ROW 22 RH OVERWING EXIT IDENTIFIER LIGHT DOES NOT TURN ON REPLACED ALL LAMPS ON THE ROW 22 RH OVERWING EXIT LIGHT REF AMM 33-51-10. LIGHT STILL DOES NOT TURN ON. SUSPECT BAD ASSMEBLY.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY IN REFERENCE 757 AMM 33-51-07. OPS CHECK GOOD AT THIS TIME.
